Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Kerosene spill, have severe vomiting, dizziness. Could this be due to vapors?

Hello there was a kerosene spill in the basement not a large spill but large enough to smell throughout the house. The spill happened 2 days ago and today I was throwing up and completley dizzy I couldent even stand up. This lead to severe vomiting . I am not sick with the flu or any colds. Do you think this is an affect from the vapors of the spilled kerosene?
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Jun 2015
Hello dear...
Kerosene is a volatile hydrocarbon liquid.
Because of this nature, the inhalation of kerosene vapors can lead to various complications involving the respiratory system & central nervous system...such as coughing, sore throat, dizziness, headache, confusion, unconsciousness, etc.
So...the symptoms as mentioned in your post can be attributed to inhalation of vapors of the spilled kerosene.
Management involves movement to a safer place to avoid continuous inhalation of the harmful vapours, breathing of fresh air & symptomatic treatment.
But if symptoms still persist or aggravate, then it will be better to consult your Doctor to rule out other causes of vomiting & dizziness.
Wishing you a speedy recovery.
Thanks & take care.
Answered: Thu, 31 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor